Electron. J. Diff. Equ., Vol. 2014 (2014), No. 52, pp. 1-9.

Periodic solutions for a food chain system with Monod-Haldane functional response on time scales

Kejun Zhuang

In this article, we study a three species food chain model on time scales, with Monod-Haldane functional response and time delay. With the help of coincidence degree theory, we establish the existence of periodic solutions.

Submitted July 7, 2012. Published February 21, 2014.
Math Subject Classifications: 92D25, 34C25.
Key Words: Food chain system; periodic solution; time scales; coincidence degree.

Show me the PDF file (200 KB), TEX file, and other files for this article.

Kejun Zhuang
Institute of Applied Mathematics
Anhui University of Finance and Economics
Bengbu 233030, China
email: zhkj123@163.com

Return to the EJDE web page